# SDR SWAA2022012659869

- Difficulty date: January 10, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242BF IS DAMAGED; SURFACE IS DELAMINATED HAS LOOSE STRANDS. ; / [01] DUE TO THE EXTENT OF ALL DAMAGE FABRICATED A NEW PANEL CUT FROM BMS 4-23 TY2 LOT#1472890-1 LOCATED; DRILLED; INSTALLED AND CURED ALL INSERTS USING BMS5-107 LOT#AK0DP4051K WITH THERMOMETOR ATS2208/43300740WS AND BOEING DWG 144A5810-122 IAW SRM 53-00-50-2R-0 PARA 1A (NOTE); [02] ATTACHED INSERT CURE SHEET TO THIS FAULT.; [03] FINAL INSPECTION. JOB COMPLETE PER BOEING DWG 144A5810-122 IAW SRM 53-00-50-2R-0.
